# SDR SWAA2022122885329

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,243 hours, 31,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIDE LIGHT ASSEMBLY FORWARD ENTRYT DOOR COVER LOOSE AND LIGHT INOPERATIVE.   REMOVED & REPLACED EXIT SIDE LIGHT ASSY. FWD ENTRY DOOR IAW MM 33-51-01.
